# SDR SWAA2020061291294

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,029 hours, 11,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS AT ROW 10 DEF + 14 DEF INOP.  REMOVED + REPLACED BATTERY + BATTERY CHARGER AT STA 500 C ON RT SIDE. OPS CHECK GOOD IAW AMM 33-51-06.
